MathSciNet Relay Station
MathSciNet bibliographic data
MR2650808 19E15 (14C25 14F42 16H05 19E08 55P42)
Kahn, Bruno; Levine, Marc Motives of Azumaya algebras. J. Inst. Math. Jussieu 9 (2010), no. 3, 481–599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement